# SDR REXA2016060601024

- Difficulty date: June 6, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 23,727 hours, 21,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACKS FROM FS 559.00+32 TO FS 559.00+96, LBL 9 & RBL 9 HAVE CORROSION.  R & R SEAT TRACKS FROM FS 559+32 TO FS 559+96 ON RBL 9 & LBL 9 IAW BA REO 601R-53-00-485 AND AMM 53-01-11-400-802.
